# SDR COEA2010011801819

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 27,236 hours, 26,969 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57112081202
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE:  MAJOR REPAIR:  LT WING REAR SPAR UPPER SLAT STRIP FLANGE BETWEEN RIBS 2 & 4, UPPER AND LOWER SURFACES OF FLANGE ARE CHAFED IN 3 LOCATIONS, TITANIUM BONDING STRIPS ARE WORN THROUGH.  BLENDED DAMAGE IAW STRUCTURAL REPAIR INSTRUCTIONS DO/TS-299/10-12830 AND SRM ATR72 CHAPTER 57-12-20 FIG 402.  WO 91979 NR 601009.
